Anti Psychotics Causeing Brain Damage

Anti psychotics have been prescribed for decades to people who have been diagnosed with bipolar and anxiety disorders.

There have been several debates regarding the effectiveness of these medications on the symptoms of these disorders.

I have visited many forums on the subject, and have seen many claims such as "I don't know what I would do without these medications" and "these pills have saved my life." I have also seen many claims that "medications have done nothing" or "anti psychotic drugs ruined my life" or "after she started medication she committed suicide."

Since we are all individuals, it stands to reason that beginning medication would have a different outcome for each of us.

My outcome was not a pleasant one. They did not make me capable of functioning, and they did cause terrible problems for me.

So I have added this video because I feel that this woman's opinion is correct.

I have noticed that after taking anti psychotics I have been unable to think as clearly as I did before. My personality has become "numbed" and my friends and family have described a change in my "sense of humor" as being "non-existent." Even when I am struggling with a manic phase, this lack of exuberance seems to remain constant as though I am in a constant "state of shock." And any attempt I make at humor of any kind is forced, and premeditated.

In all fairness, I do have to mention that these could also be symptoms of PTSD.

However, I have also recognized a decreased ability to communicated my thoughts in a timely manner. In other words, there is often a very long pause between the thoughts I have and the ability to express them whether it be speaking, or even typing. I have been told that I spend "longer than what could be considered usual" amounts of time staring blankly while collecting my thoughts before I move to express myself.

I have also noticed a tendency to repeat myself or get stuck on one word. Like saying or typing the same word like "it it, or you you without noticing that I am doing it until it has been reread or pointed out by someone else.

There is no way of knowing whether or not these things are a result of taking medication, or are a result other things. But I can say that since I have successfully weaned myself from the medication I was on, the severity of my symptoms has decreased.

Return from Anti Psychotics Causeing Brain Damage to Bipolar Video Home Page